American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Mark S. Ashbaugh and Rafael D. Benguria. Proof of the Payne-Pólya-Weinberger conjecture. Bull. Amer. Math. Soc. 25 (1991) 19-29. MR 1085824.
Abstract, references, and article information   
View Article: PDF

[2] Charles L. Fefferman. The uncertainty principle. Bull. Amer. Math. Soc. 9 (1983) 129-206. MR 707957.
Abstract, references, and article information   
View Article: PDF

[3] Barry Simon. Instantons, double wells and large deviations. Bull. Amer. Math. Soc. 8 (1983) 323-326. MR 684899.
Abstract, references, and article information   
View Article: PDF

[4] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information   
View Article: PDF

[5] Elliott Lieb. Bounds on the eigenvalues of the Laplace and Schroedinger operators. Bull. Amer. Math. Soc. 82 (1976) 751-753. MR 0407909.
Abstract, references, and article information   
View Article: PDF

[6] René Lozi. A computing method for bifurcation boughs of nonlinear eigenvalue problems. Bull. Amer. Math. Soc. 81 (1975) 1127-1129. MR 0380542.
Abstract, references, and article information   
View Article: PDF

[7] Daniel W. Stroock. On a conjecture of M. Kac. Bull. Amer. Math. Soc. 79 (1973) 770-775. MR 0322345.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1